# SDR 9803535501

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 727251
- Aircraft serial: 23190
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND DOOR 1R AND SEVERAL EMERGENCY LIGHTS IN FIRST CLASS ONLY STAY ON FOR ABOUT 5 SECONDS.  REPLACED BATTERY PACK IN POWER SUPPLY M730, OPERATIONAL CHECK OK.
